\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Zeta functions and topological entropy of periodic nonautonomous dynamical systems

Abstract Related Papers Cited by
  • In the setting of continuous piecewise monotone interval maps, we study the analytic properties of the zeta function of a periodic nonautonomous dynamical system. Based upon these properties we discuss the relationship between topological entropy and growth number of periodic points of a periodic nonautonomous dynamical system.
    Mathematics Subject Classification: Primary: 37B55, 37C30; Secondary: 37B40, 37C25, 37E05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. L. Adler, A. G. Konheim and M. H. McAndrew, Topological entropy, Trans. Amer. Math. Soc., 114 (1965), 309-319.doi: 10.1090/S0002-9947-1965-0175106-9.

    [2]

    Z. AlSharawi, J. Angelos, S. Elaydi and L. Rakesh, An extension of Sharkovsky's theorem to periodic difference equations, J. Math. Anal. Appl., 316 (2006), 128-141.doi: 10.1016/j.jmaa.2005.04.059.

    [3]

    J. F. Alves and Sousa J. Ramos, Kneading theory for tree maps, Ergodic Theory Dynam. Systems, 24 (2004), 957-985.doi: 10.1017/S014338570400015X.

    [4]

    J. F. Alves, R. Hric and J. S. Ramos, Topological entropy, homological growth and zeta functions on graphs, Nonlinearity, 18 (2005), 591-607.doi: 10.1088/0951-7715/18/2/008.

    [5]

    J. F. Alves, What we need to find out the periods of a periodic difference equation, J. Difference Equ. Appl., 15 (2009), 833-847.doi: 10.1080/10236190802357701.

    [6]

    M. Artin and B. Mazur, On periodic points, Ann. of Math, 81 (1965), 82-99.doi: 10.2307/1970384.

    [7]

    M. Baillif, Dynamical zeta functions for tree maps, Nonlinearity, 12 (1999), 1511-1529.doi: 10.1088/0951-7715/12/6/305.

    [8]

    V. Baladi and D. Ruelle, An extension of the theorem of Milnor and Thurston on the zeta functions of interval maps, Ergodic Theory Dynam. Systems, 14 (1994), 621-632.doi: 10.1017/S0143385700008087.

    [9]

    V. Baladi, Correlation spectrum of quenched and annealed equilibrium states for random expanding maps, Comm. Math. Phys., 186 (1997), 671-700.doi: 10.1007/s002200050124.

    [10]

    V. Baladi, Periodic orbits and dynamical spectra, Ergodic Theory Dynam. Systems, 18 (1998), 255-292.doi: 10.1017/S0143385798113925.

    [11]

    J. Buzzi, Some remarks on random zeta functions, Ergodic Theory Dynam. Systems, 22 (2002), 1031-1040.doi: 10.1017/S0143385702000524.

    [12]

    J. S. Cánovas and A. Linero, Periodic structure of alternating continuous interval maps, J. Difference Equ. Appl., 12 (2006), 847-858.doi: 10.1080/10236190600772515.

    [13]

    S. Kolyada, M. Misiurewicz and L. Snoha, Topological entropy of nonautonomous piecewise monotone dynamical systems on the interval, Fund. Math, 160 (1999), 161-181.

    [14]

    S. Kolyada and L. Snoha, Topological entropy of nonautonomous dynamical systems, Random Comput. Dynam., 4 (1996), 205-233.

    [15]

    J. Milnor and W. Thurston, "On Iterated Maps of the Interval," Dynamical systems (College Park, MD, 1986-87), 465-563, Lecture Notes in Math, 1342, Springer, Berlin, 1988.

    [16]

    M. Misiurewicz and W. Szlenk, Entropy of piecewise monotone mappings, Studia Math, 67 (1980), 45-63.

    [17]

    D. Ruelle, An extension of the theory of Fredholm determinants, Inst. Hautes Études Sci. Publ. Math, 72 (1990), 175-193.doi: 10.1007/BF02699133.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(180) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return